RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 27, Issue 4  


On the SL-isomorphism of certain classes of $R$-groups
K. M. Kutyev
701
Approximation by piecewise polynomial functions
Yu. A. Brudnyi, I. E. Gopengauz
723
Best approximation of functions represented by lacunary Fourier and Taylor series
S. Ya. Al'per
747
On the indefinite $A$-integral. II
I. A. Vinogradova
761
Binary additive problems of indefinite type. III. The additive problem of divisors
B. M. Bredikhin
777
On group rings of $p$-groups
A. I. Likhtman
795
The radial limit values of a class of functions meromorphic in the circle
V. S. Zakharyan
801
The abstract theory of the $R$-operation
B. M. Stepanov
819
The de la Vallee Poussin summability of orthogonal series
A. V. Efimov
831
Generalization of the Phragmen–Lindelof theorems for analytic functions to solutions of different elliptic systems
M. A. Evgrafov
843
Some questions in the general theory of group representations
B. I. Plotkin
855
Existence conditions for wave operators
M. Sh. Birman
883
Indistinguishability by invariants in the theory of associative calculi
A. A. Markov
907
On the structure of the cohomology ring of the Sylow subgroup of the symmetric group
I. V. Bogachenko
937
Topological groups with a normalizer condition for closed subgroups
V. I. Ushakov
943
The minimal boundary of the algebra $A(E)$
A. A. Gonchar
949
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019